# SDR HALA2020013110021

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,358 hours, 5,366 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Condition: Malfunctioned
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - 1. AIR BLEED LOW TEMP ON BLEED 2 LEFT ENG BLEED TEMP 165C/24PSI. 2. OPEN - ECAM MSG: "APU BLEED FAULT" // 1. REPLACED RIGHT HEAT EXCHANGER OUTPUT SENSOR PER AMM 36-11-17, OPS AND LEAK CHECKS GOOD. 2. DEFERED BLEED VALVE INOP. LOG PAGE 7228023
